MathSciNet Relay Station
MathSciNet bibliographic data
MR300273 (45 #9319) 55C35 (54C20)
Jaworowski, Jan W. Extensions of maps in spaces with periodic homeomorphisms. Bull. Amer. Math. Soc. 78 (1972), 527–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement